Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had intercourse on 5th and 6th day of cycle, no ejaculation. Took pill. Noticed dark spotting. Delayed periods. Remedy?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
hi doctor i had intercourse on 5th and 6th day of my cycle.but no ejaculation by my partner , i took i pill on both days within one hour after the intercourse,i had dark brown spotting on 15,16,and 17th of last month .my period is due and already 9 days passed and took a test and found to be negative .plz help me im worried
Posted Fri, 26 Jul 2013 in Women's Health
 
 
Answered by Dr. Shanthi.E 17 minutes later
Hi XXXXX,

Going by what you are saying, it seems very very unlikely that you are pregnant. Also, the fact that you had spotting on 15, 16 and 17, means to say that your periods would be around the 20th of this month.

Please mention the date of your last menstrual period (LMP), so that I could answer you more accurately.

By and large, it is less likely that you are pregnant. Please wait for another week to get your periods.

Awaiting your response.

Regards,


Above answer was peer-reviewed by
 
Follow-up: Had intercourse on 5th and 6th day of cycle, no ejaculation. Took pill. Noticed dark spotting. Delayed periods. Remedy? 4 minutes later
my lmp is 1st XXXXXXX and no ejaculation and met on 5 thle of menstrual cycle

hi doctor my menstrual cycle started on 1St XXXXXXX and i had my coitus on 5 th XXXXXXX and 6th XXXXXXX where no ejaculation from my partner on the events and i knew those are safe days but any how i took i pill on both 5th and 6th to avoid unnecessary things from precum and last time my cycle is around 32 days and this time im expecting on 28th or 30th and did home prg test yesterday and also today ,plz go through it
 
 
Answered by Dr. Shanthi.E 17 hours later
Hi,

Thanks for the clear information.

No, you are definitely not pregnant. Please wait for a week more to get your periods. You would get it by then.

Your cycle is postponed due to intake of 2 I pills on 2 consecutive days.

Hope this is clear to you. In future, do not take I pill unnecessarily when you know you are in your safe days. This is because, I pill causes change in the frequency, duration of menstrual cycle, and amount of menstrual bleeding.

Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor